Nasalide Overdose

A short-term Nasalide overdose is not likely to be dangerous. However, taking large doses of the medication for long periods of time may cause serious side effects. It is not known what the best treatment is for a Nasalide overdose, but treatment will most likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.

Nasalide Overdose: An Introduction

Nasalide® (flunisolide nasal solution) is a medication licensed for the treatment of nasal allergies in adults and children age six and older. It belongs to a group of medications known as nasal corticosteroids (or just nasal steroids, for short). As with all medicines, it is possible to take too much Nasalide. However, a Nasalide overdose is unlikely in most circumstances. The specific effects of an overdose will vary, depending on a number of factors, including the Nasalide dosage and whether it was taken with other medications or substances.
 

Nasalide Overdose: What Does the Research Say?

It is not known exactly what to expect from a Nasalide overdose. It appears that a short-term overdose is not likely to be dangerous. Even taking an entire bottle of Nasalide all at once is unlikely to cause any serious problems. However, taking large doses of Nasalide for a long time may cause serious side effects. As with all steroids, large doses of Nasalide may decrease the body's ability to make natural steroids. This can cause serious problems, especially if the medication is stopped too quickly and the body does not have a chance to begin making natural steroids again. If you realize that you have been taking too much Nasalide, you should not stop taking it too quickly.
 

Treatment for a Nasalide Overdose

It is also not known what the best treatment is for a Nasalide overdose. Many people who take too much Nasalide will not require any treatment. If a long-term overdose has occurred, however, treatment may be necessary. This treatment may include supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Nasalide.
 
ADHD and Girls

Nasalide Nasal Spray -- Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.